Follow
Prof. K Rajendra Prasad
Prof. K Rajendra Prasad
Professor in Applied Mathematics, Andhra University
Verified email at andhrauniversity.edu.in
Title
Cited by
Cited by
Year
Natural disasters
AS Prasad, LH Francescutti
International encyclopedia of public health, 215, 2017
582017
Eigenvalue intervlas for nonlinear right focal problems
WKCY JM Davis, J Henderson, K Rajendra Prasad
Applicable Analysis 74 ((1-2)), 215-231, 2000
492000
Comparison of eigenvalues for Lidstone boundary value problems on a measure chain
J Henderson, KR Prasad
Computers & Mathematics with Applications 38 (11-12), 55-62, 1999
391999
Eigenvalues for iterative systems of Sturm-Liouville fractional order two-point boundary value problems
K Prasad, B Krushna
Fractional Calculus and Applied Analysis 17 (3), 638-653, 2014
382014
Multiple positive solutions for a coupled system of Riemann-Liouville fractional order two-point boundary value problems.
KR Prasad, BMB Krushna
Nonlinear Studies 20 (4), 2013
372013
Existence and uniqueness of solutions of three-point boundary value problems on time scales by solution matching.
J Henderson, KR Prasad
Nonlinear Studies 8 (1), 2001
242001
Multiple positive solutions for a coupled system of-Laplacian fractional order two-point boundary value problems
KR Prasad, BMB Krushna
International Journal of Differential Equations 2014, 2014
192014
Existence of positive solutions for the system of higher order two-point boundary value problems
KR Prasad, A KAMESWARA RAO, S NAGESWARA RAO
Proceedings-Mathematical Sciences 122, 139-152, 2012
192012
Solvability of a nonlinear second order conjugate eigenvalue problem on a time scale
JM Davis, J Henderson, KR Prasad, W Yin
Abstract and Applied Analysis 5, 91-99, 2000
182000
Infinitely many positive solutions for an iterative system of conformable fractional order dynamic boundary value problems on time scales
M Khuddush, KR Prasad
Turkish Journal of Mathematics 46 (2), 338-359, 2022
172022
Nonlinear eigenvalue problems involving two classes of functional differential equations
JM Davis, KR Prasad, WKC Yin
Houston J. Math 26 (3), 597-608, 2000
162000
Existence and uniqueness of positive solutions for system of (p, q, r)-Laplacian fractional order boundary value problems
KR PRASAD, D Leela, M KHUDDUSH
Advances in the Theory of Nonlinear Analysis and its Application 5 (1), 138-157, 2021
132021
Existence of multiple positive solutions for a coupled system of iterative type fractional order boundary value problems
KR Prasad, BMB Krushna
Nonlinear Funct. Anal, 2015
132015
Nonlinear two-point iterative functional boundary value problems on time scales
M Khuddush, KR Prasad
Journal of Applied Mathematics and Computing 68 (6), 4241-4251, 2022
122022
Existence, uniqueness and Hyers–Ulam stability of a fractional order iterative two-point boundary value problems
KR Prasad, M Khuddush, D Leela
Afrika Matematika 32, 1227-1237, 2021
122021
Upper and lower bounds for the solution of the general matrix Riccati differential equation on a time scale
JM Davis, J Henderson, KR Prasad
Journal of computational and applied mathematics 141 (1-2), 133-145, 2002
122002
Upper and lower bounds for the solution of the general matrix Riccati differential equation
KN Murty, KR Prasad, MAS Srinivas
J. Math. Anal. Appl 147, 12-21, 1990
121990
Existence, uniqueness and stability analysis of a tempered fractional order thermistor boundary value problems
M Khuddush, KR Prasad
The Journal of Analysis 31 (1), 85-107, 2023
112023
Positive solutions to iterative systems of fractional order three-point boundary value problems with Riemann–Liouville derivative
KR Prasad, BMB Krushna
Frac. Differ. Calc 5 (2), 137-150, 2015
112015
Existence and uniform asymptotic stability of positive almost periodic solutions for three-species Lotka–Volterra competitive system on time scales
KR Prasad, M Khuddush
Asian-European Journal of Mathematics 13 (03), 2050058, 2020
102020
The system can't perform the operation now. Try again later.
Articles 1–20